MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105"ADMIN SET 20DP W/FILTER 2YSITES CLMP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 105"ADMIN SET 20DP W/FILTER 2YSITES CLMP; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Code Fungus in Device Environment (2316)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that mold was found on the outside of 50 105"admin set 20dp w/filter 2ysites clmp packaging units.The following information was provided by the initial reporter: "an administration set model b2-70072-f lot 17055890 were 6 months outside of the expiration date some were showing mold on the outside of the packaging.Operator n/a.Medication none.No patient involved.Patient not harmed.(b)(6) 2019.".
 
Event or Problem Description
It was reported that mold was found on the outside of 50 105"admin set 20dp w/filter 2ysites clmp packaging units.The following information was provided by the initial reporter: "an administration set model b2-70072-f lot 17055890 were 6 months outside of the expiration date some were showing mold on the outside of the packaging.Operator n/a.Medication none.No patient involved.Patient not harmed (b)(6) 2019.".
 
Additional Manufacturer Narrative
H6: investigation summary: sample or photos were not provided by the customer, the contamination failure mode could not be confirmed on the model b2-70072-f.Root cause could not be determined since the failure mode was not confirmed (contamination - mold on the outside of the package).A device history review was conducted for lot number 17055890 no qns were found in the reported lot.

Brand Name
105"ADMIN SET 20DP W/FILTER 2YSITES CLMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10939461
Report Number9616066-2020-20512
Device Sequence Number4295335
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/09/2020
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number17055890
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1